# SDR DLM88970309

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AFTER TAKEOFF, CONTRACT MAINTENANCE INSPECTED APU INLET AND SURROUNDING AREAS.  NO FLUIDS NOTED, RAN PACKS, NO SMELL NOTED.
